Communications and Network

Vol.5 No.1BB(2013), Paper ID 39134, 6 pages

DOI:10.4236/cn.2013.51B021

 

Approximation Schemes for the 3-Partitioning Problems

 

Jianbo Li, Honglin Ding

 

School of Management and Economics, Kunming University of Science and Technology, Kunming, P. R. China
Department of Mathematics, Yunnan University, Kunming, P. R. China

 

Copyright © 2013 Jianbo Li, Honglin Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Li, J. and Ding, H. (2013) Approximation Schemes for the 3-Partitioning Problems. Communications and Network, 5, 90-95. doi: 10.4236/cn.2013.51B021.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.